# SDR QXEA2017011600016

- Difficulty date: January 10, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,835 hours, 19,013 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WHEN APU BLEED AIR IS TURNED ON, THE LAV SMOKE DETECTOR GOES OFF AFTER ABOUT 3 MINUTES. ONCE BLEED AIR IS TURNED OFF DETECTOR STOPS AFTER ABOUT 2 MINS. RAN APU WITH BLEED AIR ON FOR APPROX 1 HR. SET ECS TO FULL HOT THEN PREFORMED AN ECS PURGE ENGINE RUN. NO ODOR, THE LAV SMOKE DETECTOR DID NOT GO OFF. CHECKED CDS FOR FAULTS. NO FAULTS. CHECKED APU OIL LEVEL. OIL LEVEL NORMAL. CHECKED APU EXTERNAL FOR LEAKS. NO LEAKS NOTED. APU AND BLEED AIR SYSTEM OPS NORMAL. COULD NOT DUPLICATE.
